Anoheal causing sores?

Discuss any questions, problems or share your solutions here...

Return to General Anal Fissure Discussion



Anoheal causing sores?

Postby OutlawTorn » 19 Apr 2010, 02:56

Hi all, I was wondering if you fine people could help me on an issue I'm having regarding Anoheal cream. It does appear to be helping me heal after 6 months of suffering but I appear to be suffering some side effects. The areas around my testicles/gooch are now getting extremely sore spots which keep appearing no matter how thoroughly I shower each morning! Is this a common side effect? It's not a huge problem I guess but its not particularly pleasant.
cheers for now.
OutlawTorn
Newbie
 
Posts: 3
Topics: 1
Joined: 18 Apr 2010, 16:00
Has thanked: 0 time
Been thanked: 0 time
Gender: None specified

Re: Anoheal causing sores?

Postby Deleted User 5 » 19 Apr 2010, 06:23

I would certainly call the doctor about this! Never heard of that reaction at all!
Deleted User 5
 

Re: Anoheal causing sores?

Postby cherylk » 19 Apr 2010, 06:37

Never heard of such a reaction.
cherylk
VIP
 
Posts: 5049
Topics: 46
Joined: 22 Apr 2008, 16:00
Location: Midwest
Has thanked: 0 time
Been thanked: 8 times
Gender: None specified

Re: Anoheal causing sores?

Postby OutlawTorn » 19 Apr 2010, 09:16

Haha, oh dear. Should I be getting worried then?! it's one thing to the next... *shakes head*
OutlawTorn
Newbie
 
Posts: 3
Topics: 1
Joined: 18 Apr 2010, 16:00
Has thanked: 0 time
Been thanked: 0 time
Gender: None specified

Re: Anoheal causing sores?

Postby Deleted User 5 » 19 Apr 2010, 10:08

I just wouldn't take any chances, though if it is being caused by the anoheal, I am sure it is probably a transient reaction...
Deleted User 5
 

Re: Anoheal causing sores?

Postby NeuropathicGuy » 19 Apr 2010, 11:53

I get some itching around the anal area when using diltiazem (the active ingredient in Anoheal). The itching sometimes also affects other *AHEM* "surrounding areas" that are touched by the ointment.
The sensation is definitely itching and not what I'd characterize as soreness though. If you are having a skin reaction to Anoheal maybe you can try one of the other ointments that are nifedine or nitroglycerin based instead? If you have Anoheal then you're probably from a country where nitroglycerin is marketed as Rectogesic?
NeuropathicGuy
King Fissure
 
Posts: 1560
Topics: 45
Joined: 02 Aug 2009, 16:00
Location: California
Has thanked: 0 time
Been thanked: 3 times
Gender: None specified

Re: Anoheal causing sores?

Postby Fissulyna » 20 Apr 2010, 20:53

Outlaw - please visit you doctor.
If he has no idea of what is going on, than go to a dermatologist ASAP.
Itching is one thing and "sores" quiet another : (((
Best of luck !! : )
User avatar
Fissulyna
VIP
 
Posts: 3527
Topics: 61
Joined: 27 Oct 2007, 16:00
Location: California
Has thanked: 2 times
Been thanked: 1 time
Gender: Female

Re: Anoheal causing sores?

Postby OutlawTorn » 28 Apr 2010, 00:56

so everyone's advice seems to be go to my doctor? I will book in and pile on more embarrassment then! oh dear. I am also beginning to experience a slight itching in my penis, no visible signs on it that anything is wrong though? its all a bit depressing as I'm sure the cream is working.
OutlawTorn
Newbie
 
Posts: 3
Topics: 1
Joined: 18 Apr 2010, 16:00
Has thanked: 0 time
Been thanked: 0 time
Gender: None specified

Re: Anoheal causing sores?

Postby NeuropathicGuy » 28 Apr 2010, 10:44

I think the consensus is that it doesn't sound like a normal reaction to Anoheal (diltiazem). I've had some localized irritation from the creams before (both nitroglycerin and diltiazem) but it shouldn't spread beyond the anal area where you apply it. If you're getting soreness and itching around the testes and penis I'd think a trip to the doctor is definitely warranted.
Also, did the doctor who diagnosed the fissure actually see the fissure with a rectal exam or anuscope? Sometimes other conditions like anal/genital warts can cause rectal discomfort too. Obviously I don't know your situation personally so I'm just kind of spewing generalities, but I don't think genital itching should just be casually chalked up as a diltiazem side effect.
NeuropathicGuy
King Fissure
 
Posts: 1560
Topics: 45
Joined: 02 Aug 2009, 16:00
Location: California
Has thanked: 0 time
Been thanked: 3 times
Gender: None specified

Re: Anoheal causing sores?

Postby Fissulyna » 29 Apr 2010, 01:19

Geezzzz maaaannn !!!!! You did not go to the doctor YET ???? Image
It's been 10 days since first sores appear : ((( !!!!
Please go to the doctor ASAP - there is nothing in this world your doctor already did not see or hear !!!!! Why would it be embarrassing : ( ???
It can be local fungal infection or something like that - why suffer from additional discomfort : (((... Go and get proper treatment !!!
User avatar
Fissulyna
VIP
 
Posts: 3527
Topics: 61
Joined: 27 Oct 2007, 16:00
Location: California
Has thanked: 2 times
Been thanked: 1 time
Gender: Female


  • Similar Topics
    Replies
    Views
    Last post

Return to General Anal Fissure Discussion



Who is online

Users browsing this forum: No registered users and 3 guests